# SDR SWIA2019122747419

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140010
- Condition: Failed
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE THROTTLE CONTROL GEARBOX ASSY FAILED FUNTIONAL TEST IAW TASK 76-10-00-830-801.  REMOVED AND REPLACED THE LT THROTTLE CONTROL GEARBOX IAW AMM.  RIGGING AND OPERATIONAL CHECKED GOOD.
